Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 56

All articles in this issue are freely accessible.

The degree of a linear homogeneous group
William Benjamin Fite.
Trans. Amer. Math. Soc. 56 (1944), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010587
Approximation by integral functions in the complex domain
H. Kober.
Trans. Amer. Math. Soc. 56 (1944), 7-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010188
Sets of uniqueness and sets of multiplicity. II
R. Salem.
Trans. Amer. Math. Soc. 56 (1944), 32-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010626
An abstract Radon-Nikodym theorem
C. E. Rickart.
Trans. Amer. Math. Soc. 56 (1944), 50-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010781
On a class of functions defined by partial differential equations
Lipman Bers and Abe Gelbart.
Trans. Amer. Math. Soc. 56 (1944), 67-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010910
The fundamental theorems of elementary geometry. An axiomatic analysis
Reinhold Baer.
Trans. Amer. Math. Soc. 56 (1944), 94-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010979
The theorem of Bertini on the variable singular points of a linear system of varieties
Oscar Zariski.
Trans. Amer. Math. Soc. 56 (1944), 130-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011572
Some results in the theory of linear non-associative algebras
Richard H. Bruck.
Trans. Amer. Math. Soc. 56 (1944), 141-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011083
Local metric geometry
Herbert Busemann.
Trans. Amer. Math. Soc. 56 (1944), 200-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010976
Net homotopy for compacta
D. E. Christie.
Trans. Amer. Math. Soc. 56 (1944), 275-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010971
Conformal differential geometry of a subspace
Aaron Fialkow.
Trans. Amer. Math. Soc. 56 (1944), 309-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011023
An extension of metric distributive lattices with an application in general analysis
Malcolm Smiley.
Trans. Amer. Math. Soc. 56 (1944), 435-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011531
On highly composite and similar numbers
L. Alaoglu and P. Erdös.
Trans. Amer. Math. Soc. 56 (1944), 448-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011087
Some applications of Fourier analysis and calculus of probability to the study of real roots of algebraic equations
Alfred M. Peiser.
Trans. Amer. Math. Soc. 56 (1944), 470-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011755
Cleft rings
Bernard Vinograde.
Trans. Amer. Math. Soc. 56 (1944), 494-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011074
Two Tauberian theorems in the theory of Fourier series
Ching-Tsün Loo.
Trans. Amer. Math. Soc. 56 (1944), 508-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011141
Note on the strong summability of Fourier series
Ching-Tsün Loo.
Trans. Amer. Math. Soc. 56 (1944), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011140
The free Lie ring and Lie representations of the full linear group
Angeline Brandt.
Trans. Amer. Math. Soc. 56 (1944), 528-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011305
On the distribution of quadratic nonresidues and the Euclidean algorithm in real quadratic fields. I
Loo-Keng Hua.
Trans. Amer. Math. Soc. 56 (1944), 537-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011481
On the distribution of quadratic non-residues and the Euclidean algorithm in real quadratic fields. II
Loo-Keng Hua and Szu-Hoa Min.
Trans. Amer. Math. Soc. 56 (1944), 547-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0011482
Errata, volume 55; Errata, volume 56
Trans. Amer. Math. Soc. 56 (1944), 570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions